# SDR 2009F00141

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 5,312 hours, 4,281 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

" LOW HYD FLOW R (RT) MASTER CAUTION LIGHT ILLUMINATED IN FLIGHT.
